# SDR 9WGA2019121610001

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 68,712 hours, 13,804 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#3 ENGINE VIBRATION 5.0 IN CRUISE. ENGINE FAN BLADE INSPECTION AND LUBRICATION ACCOMPLISHED IN ACCORDANCE WITH AMM 72-31.
